# SDR SWAA031924

- Difficulty date: August 28, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 50,952 hours, 47,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C25204
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT WING UPPER SKIN CRACKED AT WBL 181.  REPAIRED SKIN PER SWA EA.
